# SDR DALA2019062093684

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1130181) DURING INSPECTION FOUND CRACKED WEB PRESSURE DECK HORIZONTAL LOCATED BS 663.75 AND RBL 41 AT MAIN WHEEL WELL COMPARTMENT. PERFORMED PERMANENT REPAIR ON WEB PRESSURE DECK HORIZONTAL LOCATED BS 663.75 AND RBL 41 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-800 53-40-51 REPAIR 2.
